Hi Achillea thank you ! So you also suffer from this ?
I stopped Propafenone three days ago and now my PVCs are stronger than ever ;( my new cardiologist says it's better to deal with PVCs without propafenone but I don't think he has any idea what they feel like ! Hes probably is sleeping like a baby enjoying his life .....
I shouldn't have stopped this drug even tho they say it's dangerous it has been working with my PVCs , maybe I can take it for two times a day now 150 mg ? I was on it for three months three times a day ( 10 : 00 a.m 17 : 00 p.m 24 : 00 a.m )
"just like the ones many people feel are not necessarily harmless just because they can't feel them."
"just like the ones many people "don't feel" are not necessarily harmless just because they can't feel them."
Are you still on Propafenone? Have you consumed or taken anything prior to this episode like caffeine, cold medications, or anything else?
Many people that get ectopics never feel them, actually most don't, they're not harmful just because you can feel them, just like the ones many people feel are not necessarily harmless just because they can't feel them.
If this represents an increase in ectopic activity without a known cause, it would be appropriate to contact your Cardiologist or be seen at the Emergency Room. If they're not occurring more often, and the issue is an increased awareness of them, tranquilizers (as prescribed by your doctor) may be a helpful thing. Also, consider visiting an Electrophysiologist, this heart rhythm specialist may be able to help you find other solutions, including an Ablation to rid your heart of the offending cells causing the problem.
Lately I have been getting dizzy and nauseous from my PVC's but my echo last week showed my heart was perfect....Stress will be next week
I know it's difficult, Lucas, but if you want to live your life fully and well, you simply must learn to put these weird, disquieting sensation in perspective.
Think about it: Can you physically do the stuff you need to do? Can you walk without vomiting from shock? Can you go up stairs? Can you make a little run to catch a bus?
Sure you can.
Your terror comes from your hypersensitivity to strange bodily sensations and your misunderstanding of what they mean.
Get thee to a therapist who deals with anxiety disorders.
I am not joking. Doing this will give you your life back.